# SDR 08FDEA04297

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA713447
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOWER AT AFT CARGO BILGE L50L- L50R.   CORRODED FRAME AT AFT CARGO BILGE BS 1967 L50L- L50R REMOVED AND REPLACED WITH A FABRICATED FRAME AS PER SRM 51-31-01.  FRAME FABRICATED AS PER E.A. 1-5310-123128.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
